034. A remark on polynomially countably barrelled spaces

Math. Journal: Bull. Calcutta Math. Soc. India. ISSN 0008-0659.  92 (2000), 21-24.
Authors:
Caldas M.

Abstract
The aim of this paper is to prove a version polinomially of a classic theorem about countably barrelled spaces.


 

Filed Under: 1996-2000

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    22°C
    real feel: 21°C
    humidity: 68%
    wind speed: 7 km/h ENE
    Forecast May 29, 2020
    day
    Mostly sunny
    Mostly sunny
    23°C
    wind speed: 7 km/h ENE
    Forecast May 30, 2020
    day
    Partly sunny
    Partly sunny
    26°C
    wind speed: 7 km/h NE